Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions

Petr Přikryl

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 3, page 259-296
  • ISSN: 0528-2195

How to cite

top

Přikryl, Petr. "Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions." Časopis pro pěstování matematiky 097.3 (1972): 259-296. <http://eudml.org/doc/19505>.

@article{Přikryl1972,
author = {Přikryl, Petr},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {259-296},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions},
url = {http://eudml.org/doc/19505},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Přikryl, Petr
TI - Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 3
SP - 259
EP - 296
LA - eng
UR - http://eudml.org/doc/19505
ER -

References

top
  1. I. Babuška, Ober die optimale Berechnung der Fourierschen Koeffizienten, Aplikace matematiky II, pp. 113-122 (1966). (1966) Zbl0171.37502MR0213071
  2. I. Babuška, Ober universal optimale Quadraturformeln, Aplikace matematiky I3, pp. 304 to 338, 388-404 (1968). (1968) Zbl0181.17704MR0244680
  3. I. Babuška S. L. Sobolev, Oптимизация численных процессов, Aplikace matematiky 10, pp. 96-129(1965). (1965) MR0191072
  4. B. H. Kpылoв Л. Г. Кругликова, Cnpaвочная книга по численному гармоническому анализу, Hayка и техника, Mинск 1968. (1968) 
  5. I. J. Schoenberg, Spline interpolation and best quadrature formulae, Bull. Am. Math. Soc. 70 (1964). (1964) Zbl0136.36202MR0157157
  6. K. Segeth, On universally optimal quadrature formulae involving values of derivatives of integrand, Czech. Math. J. 19 (94), pp. 605-675 (1969). (1969) Zbl0188.13203MR0260177
  7. H. J. Stetter, Numerical approximation of Fourier-transforms, Num. Math. 8, pp. 235-249 (1966). (1966) Zbl0163.39503MR0198716

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.